# SDR USAA2012012000012

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,967 hours, 10,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SXM - DOOR 1R WILL NOT ARM AND CLOSE PROPERLY.  ARMING LEVER BINDING.  FOUND CABLE TO GIRT BAR OUT OF POSITION.  REPOSITIONED CABLE AND SYS CK'D.  SYSTEM CHECKS GOOD.
